Alert archive / North Carolina / Small Craft Advisories in 2021

Small Craft Advisory 32, NWS Newport/Morehead City, NC

March 15, 2021

NWS Newport/Morehead City, NC issued this small craft advisory at Mar 15, 2021, 3:13 PM EDT. It took effect at Mar 16, 2021, 10:00 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Mar 15, 2021, 3:13 PM EDT (19:13 UTC)
In effect from
Mar 16, 2021, 10:00 AM EDT
Expired
Mar 16, 2021, 7:28 PM EDT
In force
9 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted.

877 
WHUS72 KMHX 151913
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
313 PM EDT Mon Mar 15 2021

AMZ135-160800-
/O.NEW.KMHX.SC.Y.0032.210316T1400Z-210316T2300Z/
Pamlico Sound-
313 PM EDT Mon Mar 15 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 7 PM EDT
TUESDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt and 
  choppy waters expected.

* WHERE...Pamlico Sound.

* WHEN...From 10 AM to 7 PM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ150-160800-
/O.EXT.KMHX.SC.Y.0031.000000T0000Z-210317T0900Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
313 PM EDT Mon Mar 15 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT WEDNESDAY...

* WHAT...Northeast winds 10 to 20 knots and seas 5 to 7 feet
  expected through tonight. East winds 15 to 25 kt with gusts up
  to 30 kt and seas 4 to 7 ft Tuesday.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...Until 5 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ156-158-160800-
/O.EXT.KMHX.SC.Y.0031.000000T0000Z-210317T1200Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
313 PM EDT Mon Mar 15 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT WEDNESDAY...

* WHAT...Northeast winds 15 to 25 kt and seas 4 to 6 ft through
  tonight. Southeast winds 15 to 25 knots and seas 4 to 7 ft
  Tuesday.

* WHERE...The coastal waters from Ocracoke Inlet to Surf City.

* WHEN...Until 8 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ152-154-160800-
/O.EXT.KMHX.SC.Y.0031.000000T0000Z-210317T1200Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
313 PM EDT Mon Mar 15 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT WEDNESDAY...

* WHAT...Northeast winds 15 to 25 kt and seas 4 to 7 ft through 
  tonight. Southeast winds 15 to 25 knots and seas 5 to 8 ft 
  Tuesday.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...Until 8 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
4 follow-up statements
698 
WHUS72 KMHX 160722
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
322 AM EDT Tue Mar 16 2021

AMZ150-162100-
/O.EXT.KMHX.SC.Y.0031.000000T0000Z-210317T0300Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
322 AM EDT Tue Mar 16 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...East to Southeast winds 10 to 20 kt with gusts up to 25 
  kt and seas 4 to 6 ft.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ156-158-162100-
/O.EXT.KMHX.SC.Y.0031.000000T0000Z-210317T0900Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
322 AM EDT Tue Mar 16 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT WEDNESDAY...

* WHAT...East to Southeast winds 15 to 25 kt with gusts up to 30
  kt veering to Southwest late and seas 4 to 6 ft.

* WHERE...The coastal waters from Ocracoke Inlet to Surf City.

* WHEN...Until 5 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ152-154-162100-
/O.EXT.KMHX.SC.Y.0031.000000T0000Z-210317T0900Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
322 AM EDT Tue Mar 16 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT WEDNESDAY...

* WHAT...East to Southeast winds 15 to 25 kt with gusts up to 30
  kt veering to Southwest late and seas 4 to 7 ft.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...Until 5 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ135-162100-
/O.CON.KMHX.SC.Y.0032.210316T1400Z-210316T2300Z/
Pamlico Sound-
322 AM EDT Tue Mar 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 7 PM EDT THIS EVENING...

* WHAT...East to Southeast winds 15 to 25 kt with gusts up to 30
  kt veering to Southwest late and choppy waters expected.

* WHERE...Pamlico Sound.

* WHEN...From 10 AM this morning to 7 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
489 
WHUS72 KMHX 161837
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
237 PM EDT Tue Mar 16 2021

AMZ156-158-170600-
/O.EXT.KMHX.SC.Y.0031.000000T0000Z-210317T0600Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
237 PM EDT Tue Mar 16 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT WEDNESDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 ft.

* WHERE...The coastal waters from Ocracoke Inlet to Surf City.

* WHEN...Until 2 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ135-162200-
/O.EXT.KMHX.SC.Y.0032.000000T0000Z-210316T2200Z/
Pamlico Sound-
237 PM EDT Tue Mar 16 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...Southeast winds 15 to 25 kt and choppy waters.

* WHERE...Pamlico Sound.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ150-170300-
/O.CON.KMHX.SC.Y.0031.000000T0000Z-210317T0300Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
237 PM EDT Tue Mar 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...Seas 4 to 6 ft.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ152-154-170800-
/O.CON.KMHX.SC.Y.0031.000000T0000Z-210317T0900Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
237 PM EDT Tue Mar 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 7 ft.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...Until 5 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
723 
WHUS72 KMHX 162131
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
531 PM EDT Tue Mar 16 2021

AMZ135-170100-
/O.EXT.KMHX.SC.Y.0032.000000T0000Z-210317T0100Z/
Pamlico Sound-
531 PM EDT Tue Mar 16 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

* WHAT...Southeast winds 15 to 25 kt and choppy waters.

* WHERE...Pamlico Sound.

* WHEN...Until 9 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ150-170300-
/O.CON.KMHX.SC.Y.0031.000000T0000Z-210317T0300Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
531 PM EDT Tue Mar 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...Southeast winds 15 to 25 kts and seas 4 to 6 ft.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ156-158-170600-
/O.CON.KMHX.SC.Y.0031.000000T0000Z-210317T0600Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
531 PM EDT Tue Mar 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
WEDNESDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 6 ft.

* WHERE...The coastal waters from Ocracoke Inlet to Surf City.

* WHEN...Until 2 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ152-154-170900-
/O.CON.KMHX.SC.Y.0031.000000T0000Z-210317T0900Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
531 PM EDT Tue Mar 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY...

* WHAT...Southeast winds 15 to 25 kts and seas 4 to 7 ft.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...Until 5 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
042 
WHUS72 KMHX 162328
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
728 PM EDT Tue Mar 16 2021

AMZ135-170030-
/O.CAN.KMHX.SC.Y.0032.000000T0000Z-210317T0100Z/
Pamlico Sound-
728 PM EDT Tue Mar 16 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have diminished below 25 knots therefore the small craft
advisory has been cancelled.

$$

AMZ150-170300-
/O.CON.KMHX.SC.Y.0031.000000T0000Z-210317T0300Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
728 PM EDT Tue Mar 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...Seas 4 to 6 ft.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ156-158-170600-
/O.CON.KMHX.SC.Y.0031.000000T0000Z-210317T0600Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
728 PM EDT Tue Mar 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
WEDNESDAY...

* WHAT...Seas 4 to 6 ft.

* WHERE...The coastal waters from Ocracoke Inlet to Surf City.

* WHEN...Until 2 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ152-154-170900-
/O.CON.KMHX.SC.Y.0031.000000T0000Z-210317T0900Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
728 PM EDT Tue Mar 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY...

* WHAT...Seas 4 to 7 ft.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...Until 5 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Mar 15, 2:58 PM EDT, 15 minutes earlier.

Area forecast discussion, Mar 15, 2:58 PM EDT, 15 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
258 PM EDT Mon Mar 15 2021

.SYNOPSIS...
High pressure will remain over the area tonight. A weak area of
low pressure is expected to move across the area Tuesday with a
larger storm system likely to impact the region Thursday and
Friday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 3 PM Mon...Latest sfc analysis shows strong 1034mb high
pressure centered over southern Quebec ridging southward
through the NE and Mid-Atlantic into the Carolinas, with sfc
front now well south of the area. Widespread mid and high clouds
continue to stream into the area due to the complex low
pressure system moving through the central US. The upper low
will gradually get sheared out over the Great Lakes tonight,
consequently breaking down the ridge overhead. Low-level
moisture will advect from the western GOM across the Carolinas,
and a strengthening LLJ and increasing WAA will help promote
shower activity across the region overnight. Airmass remains
very dry so will take a little while for the low levels to
saturate and for precip to reach the sfc. Increasing rain
chances toward sunrise. Cooler overnight with lows dropping into
the upper 30s to low 40s. Temperatures may rise a few degrees
along the coast as surface troughing sharpens offshore and low
intensifies. Minimum temperatures will likely be achieved before
06z.

&&

.SHORT TERM /TUESDAY/...
As of 3 PM Mon...Low pressure will move up along the coast
(likely tracking just inland) Tue, with showers becoming
widespread with the low overhead. Some tstms possible just off
the coast on the warm side of the low, but main concern will be
the threat for locally heavy rain late morning and afternoon.
Still looks like storm total amounts 0.5-1", but GFS in
particular shows amts 1-2". Large temp gradient expected
between the coast and the coastal plain, as some weak cold air
damming remains in place. Across the coastal plain, temps will
remain in the low to mid 40s most of the day until later in the
afternoon when temps rise into the upper 40s to low 50s as low
pressure passes by to the east. Along the coast, temps will
quickly rise into the 50s Tuesday morning, and then into the
lower 60s in the afternoon.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
As of 305 AM Mon...A period of unsettled weather is expected as
a large and complex storm system will cross the region
Wednesday night into Friday.

Tuesday night...As the low pushes off Cape Hatteras Tuesday
night a very weak front will push to the south of the Crystal
Coast and stall. Additional shower activity is expected along
this front Tuesday evening. High pressure will build south over
the area late Tue night.

Wednesday and Thursday...Behind this weak storm system high
pressure briefly builds in Wednesday, as a vertically stacked
upper level low approaches from the west. As the surface low
occludes over the Ohio Valley it will cause the front to the
south to retreat north across NC as a warm front Wed night.
Then, low pressure will redevelop to the southeast over Virginia
on Thursday and send a cold front south through Eastern NC
sometime Thursday night or Friday morning.

In terms of local tangible weather, Wednesday is expected to be
dry, then showers associated with a warm front move in from the
west during the evening hours. Expect mostly scattered shower
activity area wide overnight as warm, moist flow develops out
of the south. More widespread rain is likely Thursday into
Thursday night ahead of and along the cold front. Given warming
airmass some widely scattered thunderstorms will be possible
Thursday, with some severe potential given current timing of
this system through the area during peak heating.

Temperatures Wednesday are expected to be near normal with
readings in the mid to upper 60s. Mild conditions are expected
Wednesday night, and then even warmer temps are expected Thursday
with highs in the upper 60s to low 70s despite widespread cloud
cover.

Friday through Sunday...Big questions remain this period as
some of the models push the cold front well south of the area
Fri night with high pressure building south over the area, while
the ECMWF indicates that low pressure will stall, or redevelop
and stall off the NC coast late week into early next week, as an
upper level low becomes nearly stationary over NC. Depending
how close the low stalls, scattered to numerous showers are
possible over most of the area and will continue chance PoPs
through Sunday. Separate from this, strong CAA on the backside
of this low, and high pressure also pinching down from New
England, will likely lead to raw and cloudy days with temps well
below normal.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Short Term /through Tuesday/...
As of 110 PM Mon...High pressure remains overhead, keeping
conditions dry over the airspace. Mid to upper level clouds
will persist through the rest of today and into tonight as NE
flow aloft sweeps patchy cloud cover across the region with no
impacts to terminals. Low develops in the SE overnight and will
push into the region Tue. Showers will become widespread after
daybreak Tue with ceilings dropping through the morning with IFR
cigs possible towards the end of the forecast.

Long Term /Tuesday night through Saturday/...
As of 305 AM Mon...VFR conditions then return Wednesday, then
another round of sub-VFR conditions are possible Wednesday night
through Thursday.

&&

.MARINE...
Short Term /through Tuesday/...
As of 3 PM Mon...Obs show N-NE winds 15-25 kt with seas likely
4-8 ft, highest north of Ocracoke. Winds and seas will gradually
diminish overnight, but reprieve will be short-lived as weak
low pressure lifts along a developing coastal trough Tuesday.
Expect all seas to drop below 6 ft later this evening and
overnight, with SCA conditions re-developing Tuesday. So extended
the headlines through Tue night and Wed morning. Gusty winds and
elevated seas are expected to develop Tue as a weak area of low
pressure moves across coastal NC producing veering E to S winds
15-25 kt with seas building to 5-8 ft.

Long Term /Tuesday night through Saturday/...
As of 305 AM Mon...Behind this low winds turn to the N at 10-15
kts Tuesday night, and then remain northerly 10-15 kts on
Wednesday. Winds will then become southerly and increase to
15-25 kt Thursday ahead of the next storm system. Seas are
expected to subside to 2-4 ft Wednesday, increasing again on
Thursday to 5-8 ft. Winds become northerly Fri 20-25 kt behind
the departing low.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...None.
MARINE...Small Craft Advisory from 10 AM to 7 PM EDT Tuesday for AMZ135.
     Small Craft Advisory until 8 AM EDT Wednesday for AMZ152-154-
     156-158.
     Small Craft Advisory until 5 AM EDT Wednesday for AMZ150.

&&

SYNOPSIS...MHX
NEAR TERM...CQD
SHORT TERM...CQD
LONG TERM...JME/SGK
AVIATION...ML/JME
MARINE...CQD/JME
Hazardous weather outlook, Mar 15, 4:57 AM EDT, 10 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
457 AM EDT Mon Mar 15 2021

NCZ029-044>047-079>081-090>092-094-193>196-198-199-203>205-160900-
Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort-
Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven-
Southern Craven-West Carteret-East Carteret-Inland Onslow-
Coastal Onslow-Northern Outer Banks-Ocracoke Island-Hatteras Island-
457 AM EDT Mon Mar 15 2021

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Showers and thunderstorms are likely on Thursday. A few storms could
be severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in North Carolina, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.